# SDR R61A201406060738

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 15,639 hours, 12,283 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK,  APU RT FIRE WALL PANEL AT TOP AND BOTTOM OF THE ANGLE BEND IS CRACKED.  MX REPAIRED CRACKED RT APU FIRWALL PANEL IAW SRM 53-31-21, C1 FOR WORK DETAILS PLACED ON NON MEL DMI 494621/1 FOR EXTERNAL DET INTERVAL OF 10000 F/C TIME COUNTED SINCE REPAIR IAW SRM 53-31-21 TABLE 203 NON FCS.
